# SDR NOCA08608

- Difficulty date: December 2, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R ENG OH LP 1 STATUS MESSAGE.  PERFORMED OPERATION TEST OF THE ENGINE FIRE DETECTION SYSTEM PER M/M 26-11-00, OPS NORMAL.
